MathSciNet Relay Station
MathSciNet bibliographic data
MR753729 (86h:14039) 14L30 (14M10 15A72 20G20)
Nakajima, Haruhisa Quotient singularities which are complete intersections. Manuscripta Math. 48 (1984), no. 1-3, 163–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement